# SDR UALA2012010400089

- Difficulty date: January 3, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 44,569 hours, 11,605 cycles
- Engine: Pwa PW4056
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N7071603
- Part serial: 302
- Condition: Failed
- Location: Lt Eicas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT EICAS STATUS MESSAGE WONT CLEAR.  REPLACED LT EICAS COMPUTER, CONDITION NORMAL.  EICAS MESSAGE EXTINGUISHED.
